Lipschitz Images of Open Sets on Sub-Lorentzian structures Full article
Journal |
Siberian Advances in Mathematics
ISSN: 1055-1344 , E-ISSN: 1934-8126 |
||
---|---|---|---|
Output data | Year: 2024, Volume: 34, Number: 1, Pages: 67–79 Pages count : 13 DOI: 10.1134/S1055134424010036 | ||
Tags | sub-Riemannian quasimetric, open set, Lipschitz mapping, Carnot group, subLorentzian structure, Hausdorff measure, area formula | ||
Authors |
|
||
Affiliations |
|
Funding (1)
1 | Sobolev Institute of Mathematics | FWNF-2022-0006 |
Abstract:
We prove a sub-Lorentzian analog of the area formula for intrinsically Lipschitz mappings of open subsets of Carnot groups of arbitrary depth with a sub-Lorentzian structure introduced on the image space
Cite:
Karmanova M.B.
Lipschitz Images of Open Sets on Sub-Lorentzian structures
Siberian Advances in Mathematics. 2024. V.34. N1. P.67–79. DOI: 10.1134/S1055134424010036 Scopus РИНЦ OpenAlex
Lipschitz Images of Open Sets on Sub-Lorentzian structures
Siberian Advances in Mathematics. 2024. V.34. N1. P.67–79. DOI: 10.1134/S1055134424010036 Scopus РИНЦ OpenAlex
Original:
Карманова М.Б.
Липшицевы образы открытых множеств на сублоренцевых структурах
Математические труды. 2023. Т.26. №2. С.138-161. DOI: 10.33048/mattrudy.2023.26.207
Липшицевы образы открытых множеств на сублоренцевых структурах
Математические труды. 2023. Т.26. №2. С.138-161. DOI: 10.33048/mattrudy.2023.26.207
Dates:
Submitted: | Aug 5, 2023 |
Accepted: | Oct 5, 2023 |
Published print: | Mar 11, 2024 |
Published online: | Mar 11, 2024 |
Identifiers:
Scopus: | 2-s2.0-85187477699 |
Elibrary: | 66377667 |
OpenAlex: | W4392660249 |